Vol. 37, No. 3, 1971

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1  2
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
Multipliers and operator algebras on bounded analytic functions

Martin Bartelt

Vol. 37 (1971), No. 3, 575–584
Abstract

Let B denote the vector space of bounded analytic functions on the open unit disc. The first part of this paper involves the use of three topologies on B which give rise to various continuity classes of operators from B to B, and the study of the relationships among these classes. The second is the examination of a special class of operators called multipliers. An operator T is a multiplier if for some sequence cn, we have T( anzn) = ancnzn for any function anzn in B. We characterize all the multipliers from B into B and study their continuity properties.

Mathematical Subject Classification 2000
Primary: 47B99
Secondary: 46E15
Milestones
Received: 6 May 1970
Published: 1 June 1971
Authors
Martin Bartelt